MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TI SCREW ES SINGLE LOADED ANCHOR MAXBRAID; SCREW, FIXATION, BONE

ZIMMER BIOMET, INC. TI SCREW ES SINGLE LOADED ANCHOR MAXBRAID; SCREW, FIXATION, BONE
Catalog Number 902569
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 902569; lot# 0002656807.G2: foreign - event occurred in colombia.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an emergency surgery, ti-screw 3.0 mm anchors were prepared to be used.The sales representative was present and reminded the surgeon before use that the correct technique consists of directly threading the anchor without the need to impact it.Subsequently, it was reported by the contact that it was evident the anchor was initially impacted on the bone and then an attempt was made to thread it, which does not correspond to the indicated procedure.This generated excessive friction and resistance to the advance of the implant, causing mechanical overload and the anchor had fractured.When using a second anchor under similar insertion conditions, the same result of anchor fracturing occurred and the fractured anchor was left within the patient's body.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.Visual examination of the returned product identified sample 1 was returned without any sutures in the handle, just the foam sleeve.The sutures were cut just above the anchor and where the sutures enter the shaft of the device.The anchor has been fractured and not all pieces have been returned.Sample 2 was returned with the sutures and the foam sleeve still in the handle of the device.The anchor of sample 2 has also been fractured and was not returned.Both anchors were returned still located in the distal end of the shaft of the device.No other damage is noted to either device.Measured both items and both were conforming to the print.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to use error.The ti-screw suture anchor surgical technique states: screw in the anchor manually until the horizontal laser etch line is flush with the proximal aspect of the cortical bone.The complaint product was impacted, not screwed in.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TI SCREW ES SINGLE LOADED ANCHOR MAXBRAID
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23727445
Report Number0001825034-2025-03877
Device Sequence Number13310081
Product Code HWC
UDI-Device Identifier00880304432093
UDI-Public(01)00880304432093(17)290729(10)0002656807
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K080088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number902569
Device Lot Number0002656807
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale